The Hilbert schemes of degree three curves
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 3, pp. 367-384.
@article{ASENS_1997_4_30_3_367_0,
     author = {Nollet, Scott},
     title = {The {Hilbert} schemes of degree three curves},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {367--384},
     publisher = {Elsevier},
     volume = {Ser. 4, 30},
     number = {3},
     year = {1997},
     doi = {10.1016/s0012-9593(97)89925-9},
     zbl = {0892.14004},
     mrnumber = {99a:14003},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(97)89925-9/}
}
TY  - JOUR
AU  - Nollet, Scott
TI  - The Hilbert schemes of degree three curves
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1997
DA  - 1997///
SP  - 367
EP  - 384
VL  - Ser. 4, 30
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(97)89925-9/
UR  - https://zbmath.org/?q=an%3A0892.14004
UR  - https://www.ams.org/mathscinet-getitem?mr=99a:14003
UR  - https://doi.org/10.1016/s0012-9593(97)89925-9
DO  - 10.1016/s0012-9593(97)89925-9
LA  - en
ID  - ASENS_1997_4_30_3_367_0
ER  - 
%0 Journal Article
%A Nollet, Scott
%T The Hilbert schemes of degree three curves
%J Annales scientifiques de l'École Normale Supérieure
%D 1997
%P 367-384
%V Ser. 4, 30
%N 3
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(97)89925-9
%R 10.1016/s0012-9593(97)89925-9
%G en
%F ASENS_1997_4_30_3_367_0
Nollet, Scott. The Hilbert schemes of degree three curves. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 3, pp. 367-384. doi : 10.1016/s0012-9593(97)89925-9. http://www.numdam.org/articles/10.1016/s0012-9593(97)89925-9/

[1] C. Banica, Structures Doubles et Triples sur un Sous-Espace Complexe (Applications, Banach Center Publications, Vol. 20, 1988, pp. 15-30). | EuDML | MR | Zbl

[2] C. Banica and O. Forster, Multiplicity Structures on Space Curves (Contemporary Mathematics, Vol. 58, 1986, pp. 47-64). | MR | Zbl

[3] Ph. Ellia, On the cohomology of projective space curves (Bollettino U.M.I., Vol. 9-A, 1995, pp. 593-607). | MR | Zbl

[4] G. Ellingsrud, Sur le schéma de Hilbert des variétés de codimension 2 dans ℙe à cône Cohen-Macaulay (Ann. Scient. E.N.S., 4e série, Vol. 8, 1975, pp. 423-432). | EuDML | Numdam | MR | Zbl

[5] R. Hartshorne, Algebraic Geometry GTM, Vol. 52, Springer-Verlag, Berlin, Heidelberg and New York, 1977. | MR | Zbl

[6] R. Hartshorne, Connectedness of the Hilbert Scheme (Publ. Math. IHES, Vol. 29, 1966, pp. 6-48). | EuDML | Numdam | MR | Zbl

[7] R. Hartshorne, Genus of Space Curves (Annali Dell' Università di Ferrara, Sezione VII - Scienze Matematiche, Vol. 40, 1994, pp. 207-223). | MR | Zbl

[8] R. Liebling, Classification of Space Curves using Initial Ideals U.C. Berkeley PhD thesis 1996. | MR

[9] J. Migliore, On linking Double Lines (Trans. AMS, Vol. 294, 1986, pp. 177-185). | MR | Zbl

[10] J. Migliore, An Introduction to Deficiency Modules and Liaison Theory for Subschemes of Projective Space Lecture Note Series No., Vol. 24, (Research Institute of Mathematics, Global Analysis Research Center, Seoul National University, 1994). | MR | Zbl

[11] M. Martin-Deschamps and D. Perrin, Sur la Classification des Courbes Gauches (Astérisque, Vol. 184-185, 1990). | MR | Zbl

[12] M. Martin-Deschamps and D. Perrin, Sur les bornes du module de Rao (C.R. Acad. Sci. Paris, t. 317, Série I, 1993, pp. 1159-1162). | MR | Zbl

[13] M. Martin-Deschamps and D. Perrin, Le Schéma de Hilbert des Courbes Gauches localement Cohen-Macaulay n'est (presque) jamais réduit, (Ann. Scient. E.N.S. 4e série, Vol. 29, 1996, pp. 757-785). | EuDML | Numdam | MR | Zbl

[14] C. Okonek and H. Spindler, Das Spektrum Torsionsfreier Garben II (Springer LNM, Vol. 1165, 1985, pp. 211-234). | MR | Zbl

[15] T. Sauer, Nonstable Reflexive Sheaves on ℙ3 (Trans. A.M.S., Vol. 281, 1984, pp. 633-655). | MR | Zbl

Cited by Sources: